JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Properties of S-metric Spaces and Fixed Point Results
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.113-122
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.113
 Title & Authors
Some Properties of S-metric Spaces and Fixed Point Results
Sedghi, Shaban; Altun, Ishak; Shobe, Nabi; Salahshour, Mohammad Ali;
  PDF(new window)
 Abstract
In this paper, we introduce S-metric spaces and give their some properties. Also we present a common fixed point theorem for multivalued maps on complete S-metric spaces. The single valued case and an illustrative example are given.
 Keywords
S-metric space;fixed point;
 Language
English
 Cited by
1.
FIXED POINT THEOREMS IN S-METRIC SPACES,;;;;

East Asian mathematical journal, 2016. vol.32. 5, pp.677-684 crossref(new window)
1.
Some applications via fixed point results in partially ordered S b $S_{b}$ -metric spaces, Fixed Point Theory and Applications, 2016, 2017, 1  crossref(new windwow)
2.
FIXED POINT THEOREMS IN S-METRIC SPACES, East Asian mathematical journal, 2016, 32, 5, 677  crossref(new windwow)
 References
1.
I. Altun, Fixed points and homotopy results for multivalued mappings satisfying an implicit relation, J. Fixed Point Theory and Appl., 9(2011), 125-134. crossref(new window)

2.
I. Altun and D. Turkoglu, Some fixed point theorems for weakly compatible mappings satisfying an implicit relation, Taiwanese J. Math., 13(4)(2009), 1291-1304. crossref(new window)

3.
I. Beg, A. R. Butt, Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Anal., 71(9)(2009), 3699-3704. crossref(new window)

4.
M. Imdad, S. Kumar and M. S. Khan, Remarks on some fixed point theorems satisfying implicit relations, Rad. Math., 11(1)(2002), 135-143.

5.
V. Popa, A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation, Demonstratio Math., 33(1)(2000), 159-164.

6.
V. Popa, Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math., 32(1)(1999), 157-163.

7.
S. Sedghi, I. Altun and N. Shobe, A fixed point theorem for multi-maps satisfying an implicit relation on metric spaces, Appl. Anal. Discrete Math., 2(2)(2008), 189-196. crossref(new window)

8.
S. Sharma and B. Desphande, On compatible mappings satisfying an implicit relation in common fixed point consideration, Tamkang J. Math., 33(3)(2002), 245-252.